# SDR G60A069

- Difficulty date: March 5, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N609GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46932
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

NR 3 LOWER FORWARD CARGO SMOKE DETECTOR ILLUMINATED WITH ASSOCIATED LIGHTS, ACCOMPLISHED CHECKLIST E-23 AND DISCHARGED NR 1 AND NR 2 CARGO FIRE BOTTLES.  INSPECTED CARGO COMP, NO FAULTS FOUND.  REF TAFI 26-14BC.  DETECTOR FAULT, MEL 26-15-1, CONTROL NR M80312.  DDG 26-15 C/W.  (M)
